MathSciNet Relay Station
MathSciNet bibliographic data
MR1326765 53C25 (32G05 32L25 53C56)
Pedersen, Henrik; Poon, Yat Sun Equivariant connected sums of compact self-dual manifolds. Math. Ann. 301 (1995), no. 4, 717–749.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement